# SDR SWAA064063

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 42,253 hours, 36,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Corroded
- Location: Bs 500b S28r-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500B, BETWEEN STR 28R AND STR 28L.  REMOVED AND REPLACED FRAME SECTION PER SRM.
